# SDR A6WA201241111616

- Difficulty date: November 11, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,943 hours, 21,122 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOARD FLAP ACCESS PANEL 684 AB & 684 BB HAVE CHAFE DAMAGE.  BLENDED DAMAGE IAW REO 601R-57-52-1980 REV.
